# SDR UIEA2011011400023

- Difficulty date: January 14, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 48,154 hours, 7,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Migrated
- Location: Bs 2517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIM MIGRATION UNDER FIN TO BODY SUPPORT FITITNG AT STA 2517 LBL/RBL 25 (IAW EO T2011A53B-135, REV 00) REPLACE NEW SHIM.
